Jump to content
CrazyBoards.org

My doc believes...


Recommended Posts

Your doc must never read PI sheets. Both Lexapro and Cousin Celexa are noted as potentially causing sedation. I more commonly hear the complaint of delayed sleep onset, but your reaction is quite common. Some folks can sidestep it by changing dosing times. Some find that the effect drops away after a few months (if they can tolerate it so long). And still others find it to be a persistant effect, and either live with it or opt for another agent.

I love a doc who never lets the facts get in the way of a good bias.

Link to comment
Share on other sites

I think they are for some people and aren't for others. For me, like VE said, sertraline (and other SSRI's I've been on) have made me a bit restless, but I HIGHLY doubt that it's impossible in ANY way for them to make someone feel sedated, how fucking ridiculous. I'm certain that the PI sheet SAYS that's a possible side effect.

Don't you love it when you know more than your own doctor simply because you read about the drugs you are taking? Heh. How the fuck do some of these people get degrees?

Link to comment
Share on other sites

If that's a direct quote, it's your pdoc's way of telling you that either she's incompetent or she lies to patients. Sedation is not rare at all. I haven't had it, but I know people who have. If it's not a direct quote, perhaps she just wants you to be patient? Or perhaps your other meds are causing the problem. I've heard that Prozac is the SSRI least likely to cause sedation, BTW. Certainly I didn't feel any sedation from it, though I did get a reduction in anxiety, which is NOT the same thing.

Link to comment
Share on other sites

This is one of a long line of lies and false truths this woman has spouted to me and I've decided I will be getting another doctor at the practise I've explained to my family who were originally on her side ( I walked out of her office) and now they agree that I should get another doctor.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...